# SDR GLBA9189

- Difficulty date: December 26, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 14,078 hours, 15,987 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 891253
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 11,402 hours, 12,816 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR RETURN TO BLOCK - ENGINE SURGE ON T/O.  REMOVED AND REPLACED PCU, ACTUATOR AND PROPELLER ASSEMBLY.
